| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 25-28


Imade Benelallam, Saida Hammoujan, Redouane Ezzahir, El Houssine Bouyakhf
      Asynchronous maintenance of arc consistency
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1197-1212.

G. M. Scarpello, D. Ritelli
      EOQ problem well-posedness: an alternative approach establishing sufficient conditions
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1213-1219.

Y. Keskin, G. Oturanc
      Numerical solution of regularized long wave equation by reduced differential transform method
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1221-1231.

A. Khan, N. Goel
      Chaos control in the problem of a satellite
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1233-1240.

N. Malekmohammadi, F. Hosseinzadeh Lotfi, A. B. Jaafar
      Imprecise centralized resource allocation in DEA
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1241-1257.

A. M. Ismail, M. R. MD Said, K. A. Mohd Atan, I. S. Rakhimov
      An algorithm to enhance elliptic curves scalar multiplication combining MBNR with point halving
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1259-1272.

Kh. R. Mamedov, A. Col
      On an inverse problem for a class of Dirac operator with discontinuous coefficient and a spectral parameter in the boundary condition
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1273-1287.

E. Accinelli
      A generalization of the implicit function theorem
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1289-1298.

A. Kartono, E. Sulistian, M. Mamat
      The numerical analysis of enzyme membrane thickness on the response of amperometric biosensor
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1299-1308.

A. Kartono, M. Mamat
      The application of the pseudostate-close-coupling method using a non-orthogonal Laguerre-L^2 basis for electron-helium scattering
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1309-1328.

R. Meher, M.N. Mehta, S. K. Meher
      Exponential self similar solutions technique for instability phenomenon arising in double phase flow through porous medium with capillary pressure
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1329-1335.

S. Sohraiee, F. Hosseinzadeh Lotfi
      A satisficing game theory approach for efficiency evaluation with interval data
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1337-1353.

S. Sohraiee, F. Hosseinzadeh Lotfi, M. Anisi
      Two-person games with interval data
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1355-1365.

A. Bagheri, H. Midi, M. Ganjali, S. Eftekhari
      A comparison of various influential points diagnostic methods and robust regression approaches: Reanalysis of interstitial lung disease data
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1367-1386.

R. Kumar, S. Kumar, A. Kumar
      A new measure of probabilistic entropy and its properties
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1387-1394.

S. Mehta, V. Ben Dhagat
      Some fixed point theorem in polish spaces
      Appl. Math. Sci., Vol. 4, 2010, no. 25-28, 1395-1403.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |